# SDR DALA1139520674

- Difficulty date: June 8, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 62,745 hours, 28,592 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: B757M
- Part serial: DL1422
- Condition: Blown
- Location: Nr 6
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

IN LAX FOUND NR 6 TIRE BLOWN CAUSING DENT TO FUSELAGE AT STA 1365 BETWEEN STR 23L AND 24L.  DAMAGE WAS REPAIRED PER ERA 493526-14.  ETOPS CATEGORY 'B': DIVERSION OR TURNBACK
